# SDR FDEA201211063861

- Difficulty date: November 6, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832254
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 680, RBL 64, CREASE BEAM HAS CORROSION.   CREASE BEAM REMOVED IAW SRM 51-10-02 REV 106.  BLENDED AREA  FOUND EXCEEDED 10% LIMIT AS PER SRM 53-30-15 ALLOWABLE DAMAGE 1 FIG. 101 REV. 106.   CREASE BEAM SECTION REMOVED IAW SRM 51-40-02 REV 106. NEW SECTION INSTALLED IAW DWG 143N8322 SHT 1 REV K.    REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
